# SDR FDEA202312200066

- Difficulty date: December 20, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 38,808 hours, 21,537 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: A5724081101
- Part serial: NA
- Condition: Corroded
- Location: Lt Mlg
- Part time: 57,989 hours, 30,667 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG AFT PINTLE FWD LUG HAS SIGN OF CORROSION. REPAIRED PER AIRBUS INSTRUCTIONS R57240425
